MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM CORTEX SCREW SLF-TPNG 28MM; SCREW,FIXATION,BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM CORTEX SCREW SLF-TPNG 28MM; SCREW,FIXATION,BONE
Model Number 204.828
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Necrosis (1971); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device code: hrs, jds.(b)(4).The device was received and the product evaluation is in progress.No conclusion can be drawn.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event as follows: it was reported that patient underwent osteosynthesis of proximal humerus with a 3.5mm locking compression plate (lcp) proximal humerus plate and seven (7) screws on (b)(6) 2017.Procedure was completed successfully.Post-operatively it was noted the plate was broken.It was also noted that patient bone has necrosis.Revision surgery was performed on (b)(6) 2017 without any issues.Implants were removed.Patient will receive unspecified additional treatment prior to implanting new material.This report is for one (1) 3.5mm cortex screw slf-tpng 28mm.This is report 6 of 8 for (b)(4).
 
Additional Manufacturer Narrative
Device history records review was completed for part# 204.828, lot# l254767.Manufacturing location: (b)(4), release to warehouse date: jan 05, 2017.No non- conformance reports were generated during production.Review of the device history records showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Product development investigation was completed.A device history record (dhr) review, device inspection, and x-ray review were performed as part of this investigation.The returned cortex screw ø 3.5mm, self-tapp., (204.828 / lot l254767) was visually checked and no damage could be detected.The review of the device history record revealed that this device was manufactured in january 2017 according to the specifications.The part conformed to dimensional specifications at the time of manufacturing and passed inspection requirements with no non-conformity reported.The lot went through the required steps during the inspection at the time of manufacturing and the dhr records showed no issues concerning the material or material conditioning.The visual inspection of the locking screw stardrive® did not show any abnormalities neither any defects could be found.Provided x-rays were reviewed.No issues with the screws were identified.Thus, the complaint condition for this device could not be confirmed or replicated.There is no indication that a design or manufacturing issue contributed to the complaint.No malfunctions were observed during the course of this investigation.As no malfunction was identified, no further investigation was performed.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM CORTEX SCREW SLF-TPNG 28MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7207627
Report Number8030965-2018-50514
Device Sequence Number1447788
Product Code HWC
UDI-Device Identifier10886982146328
UDI-Public(01)10886982146328(10)L254767
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.828
Device Catalogue Number204.828
Device Lot NumberL254767
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2018
Initial Date Received by Manufacturer 01/15/2018
Supplement Date Received by Manufacturer03/13/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR